MathSciNet Relay Station
MathSciNet bibliographic data
MR197582 (33 #5747) 20.80
Berman, S. D. Representations of finite groups over an arbitrary field and over rings of integers. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 30 1966 69–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement